# SDR DL72W951651

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Fs 848-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM CORRODED.  STA 848-870 RBL-10 SUPPORT BEAM CORRODED AT PNL 3455R HINGE LOCATIONS, LOWER FUSELAGE ACCESS PANELS.  FOUND AT HMV.
